# SDR C2XA07ON028

- Difficulty date: November 18, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450962
- Aircraft time: 4,035 hours, 2,193 cycles
- Engine: Allsn AE3007A
- Engine time: 4,035 hours, 2,193 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 400
- Part time: 4,035 hours, 2,193 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 216 - SAT TO SMF - FLIGHT CREW REPORTED BURNING ACRID ODOR ON TAKEOFF IN CABIN.  NORTH AMERICA AIRCRAFT CONTRACT MAINTENANCE WAS DISPATCHED AND PERFORMED ENGINE RUNS AND COULD NOT DUPLICATE ACRID ODOR .  MX ADDED 6 PTS OF OIL TO BOTH ENGINES.  OPERATIONALLY CHECKED GOOD AND AIRCRAFT WAS RELEASE TO RETURN FOR SERVICE IN AIRWORTHY CONDITIONS.
